Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 514631, 8 pages
http://dx.doi.org/10.1155/2014/514631
Research Article

Stability of Nonlinear Fractional Neutral Differential Difference Systems

1School of Mathematics, Hefei University of Technology, Hefei 230009, China
2School of Mathematical Sciences, Anhui University, Hefei 230039, China

Received 30 October 2013; Accepted 29 June 2014; Published 14 July 2014

Academic Editor: Zhen Jin

Copyright © 2014 Kewei Liu and Wei Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, 2006. View at MathSciNet
  2. K. V. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, NY, USA, 1993. View at MathSciNet
  3. C. A. Monje, Y. Q. Chen, B. M. Vinagre, D. Xue, and V. Feliu, Fractionalorder Systems and Controls: Fundamentals and Applications, Springer, London, UK, 2010.
  4. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  5. S. G. Samko, A. A. Kilbas, and O. I. Marichev, FractionalIntegrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  6. D. Matignon, “Stability results for fractional differential equations with applications to control processing,” in In Proceedings of IMACS-SMC, vol. 2, pp. 963–968, Lille, France, 1996.
  7. C. Bonnet and J. R. Partington, “Analysis of fractional delay systems of retarded and neutral type,” Automatica, vol. 38, no. 8, pp. 1133–1138, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Chen and K. L. Moore, “Analytical stability bound for a class of delayed fractional-order dynamic systems,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 191–200, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. W. Deng, C. Li, and J. Lü, “Stability analysis of linear fractional differential system with multiple time delays,” Nonlinear Dynamics, vol. 48, no. 4, pp. 409–416, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. P. Lazarevic and A. M. Spasic, “Finite-time stability analysis of fractional order time-delay systems: Gronwall's approach,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 475–481, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. K. Liu and W. Jiang, “Finite-time stability of linear fractional order neutral systems,” Mathematica Applicata, vol. 24, no. 4, pp. 724–730, 2011. View at Google Scholar · View at MathSciNet
  12. J. Sabatier, M. Moze, and C. Farges, “LMI stability conditions for fractional order systems,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1594–1609, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Li, Y. Q. Chen, and I. Podlubny, “Mittag-Leffler stability of fractional order nonlinear dynamic systems,” Automatica, vol. 45, no. 8, pp. 1965–1969, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y. Li, Y. Q. Chen, and I. Podlubny, “Stability of fractional-order nonlinear dynamic systems: lyapunov direct method and generalized Mittag-Leffler stability,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1810–1821, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. Delavari, D. Baleanu, and J. Sadati, “Stability analysis of Caputo fractional-order nonlinear systems revisited,” Nonlinear Dynamics, vol. 67, no. 4, pp. 2433–2439, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. D. Baleanu, A. Ranjbar N., S. J. a. Sadati R., T. Abdeljawad, and V. Gejji, “Lyapunov-Krasovskii stability theorem for fractional systems with delay,” Romanian Journal of Physics, vol. 56, no. 5-6, pp. 636–643, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. D. Baleanu, S. J. Sadati, R. Ghaderi, A. Ranjbar, T. Abdeljawad, and F. Jarad, “Razumikhin stability theorem for fractional systems with delay,” Abstract and Applied Analysis, vol. 2010, Article ID 124812, 9 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. J. Sadati, D. Baleanu, A. Ranjbar, R. Ghaderi, and T. Abdeljawad, “Mittag-Leffler stability theorem for fractional nonlinear systems with delay,” Abstract and Applied Analysis, vol. 2010, Article ID 108651, 7 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. C. P. Li and F. R. Zhang, “A survey on the stability of fractional differential equations,” European Physical Journal: Special Topics, vol. 193, no. 1, pp. 27–47, 2011. View at Publisher · View at Google Scholar · View at Scopus
  20. M. Rivero, S. V. Rogosin, J. A. Tenreiro Machado, and J. J. Trujillo, “Stability of fractional order systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 356215, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. A. Cruz and J. K. Hale, “Stability of functional differential equations of neutral type,” Journal of Differential Equations, vol. 7, pp. 334–355, 1970. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  23. R. Fleming, G. Grossman, T. Lenker, S. Narayan, and S. Ong, “On Schur D-stable matrices,” Linear Algebra and its Applications, vol. 279, no. 1–3, pp. 39–50, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus